# SDR UPS04842373

- Difficulty date: May 6, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RINGER DOUBLER IS CORRODED BEYOND LIMITS ON LEFT MLG, WHEEL WELL UPPER PRESSURE WEB AT STATION 960-980 LBL 65.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 53-7-1 FIG 10 AND SRM 51-1-20D.
